Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

1.8 yr old admitted as fever wasn't in control, history of fits attack. Does meftal instead of babygesic cause problem ?

Hi doctor. My kid is 1.8 yr old. He is preterm born. He had a fits attack 3 months back due to high fever . Now since yesterday early morning he had high fever for which I followed the dosage of babygesic drops, Freesium, mental p and advent along with keeping normal cloth on his forehead as well as running his whole body with the normal water dipped cloth. When inspite of all this when his fever was not coming to control, he was hospitalized for observation and changed advent to taximo and anamol supp 170mg. Today when fever was in control he was discharged but asked to continue his doses. At 11:30 pm I gave meftal p and now at 12:30 am I was suppose to give babygesic but I gave meftal p accidentally. Could you please let me know what could be it s effects and what can I do now? Doctor is not reachable
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good morning, there wont be any problem in giving either of the drug, both the drugs are for reducing the fever, but for the fever to reduce immediately u have to wipe his whole body with warm water till his body cools down to prevent further attack of febrile seizures. this risk will b there till the baby reaches 6 yrs of age. if the fever is not reducing even after 4 days of fever , he ll require few blood tests and urine test to find out the cause of fever.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor